# SDR AALA201902010001

- Difficulty date: January 29, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 15,352 hours, 4,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 81361
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY LIGHT WAS BROKEN.  REPLACED THE LIGHT ASSEMBLY.
